Motivated by recent extensive studies on Wenger graphs, we introduce a new infinite class of bipartite graphs of a similar type, called linearized Wenger graphs. The spectrum, diameter and girth of these linearized Wenger graphs are determined.

Additional Metadata
Keywords Algebraic graph theory, Cayley graph, Diameter, Expander, Girth, Graph spectrum
Persistent URL dx.doi.org/10.1016/j.disc.2015.04.007
Journal Discrete Mathematics
Citation
Cao, X. (Xiwang), Lu, M. (Mei), Wan, D. (Daqing), Wang, L.-P. (Li-Ping), & Wang, Q. (2015). Linearized Wenger graphs. Discrete Mathematics, 338(9), 1595–1602. doi:10.1016/j.disc.2015.04.007